MathSciNet Relay Station
MathSciNet bibliographic data
MR816367 58F11 (30D05)
Douady, Adrien; Hubbard, John Hamal On the dynamics of polynomial-like mappings. Ann. Sci. École Norm. Sup. (4) 18 (1985), no. 2, 287–343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement